# SDR SWAA981470

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK PRESSURIZATION FAIL IN AUTO.  AC MADE AN UNEVENTFUL LANDING.  PERFORMED BITE TEST ON BOTH LT AND RT PRESS CONTROLLERS PER BOEING MM, SYSTEM OPS NORMAL.  NO FAULTS NO LEAKS FOUND.
